# SDR DALA2020032001957

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE SECTION CONNECTION AT FR67 AND STRG 28L UNDERFLOOR BAY IN AFT CARGO COMPARTMENT (1EA), REPLACED NEW SECTION CONECTION LOC. FR67 AND STR 28L UNDER FLOOR BAY IN AFT CARGO COMPARTMENT (1EA) AS PER A320 SRM 51-72-11 AND DRAWING D53480505
